# SDR AALA201803279025

- Difficulty date: March 26, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 50,648 hours, 29,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER CONTACTS FUSELAGE WHEN DOOR IS OPEN.    REPLACED THE HOOK AND LOOP ON THE SLIDE COVER AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
